# SDR SWAA2024062897245

- Difficulty date: June 1, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 26,266 hours, 12,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500d-500e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR STRUCTURE SIDE PLATE CHANNEL FROM BS 500D TO 500E AT LBL 21; HAS SURFACE CORROSION AT VARIOUS FASTENER HOLES.   BLENDED AREAS; REMOVED .010' MATERIAL; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.  REMOVED DAMAGE; TRANSITION ANGLE L/H FROM STA.500E+10 TO STA. 500F+10 ; FABRICATED REPAIR PARTS PER SRM.53-00-53-2R-5.  TREATED AND PRIMED PART PER SRM.51-20-02.  VERIFIED REPAIR PARTS FABRICATION IAW SRM 53-00-53-2R-5. INSTALLED REPAIRED IAW SRM 53-00-53-2R-5. COMPLIED TAPERED SHIM EA #M-22-153-01550.  REMOVED DAMAGE; TRANSITION ANGLE L/H FROM STA.500D+10 TO STA. 500E+10.  THE DAMAGE WAS REPAIRED PER SRM 53-00-53-2R-5 (REPAIR 5) AND EAM-22-153-01550.
